# SDR AALA20151007017

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 59,683 hours, 7,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202503001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPPOSITE LAVATORY 2A - 1L FLOOR PROXIMITY LIGHT LENS FOUND CRACKED.  LIGHT LENS REPLACED IAW AMM 33-51-05.
